# SDR UALA2008123007044

- Difficulty date: December 29, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 75,156 hours, 12,139 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8055010000
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR IN CABIN.  FLIGHT DIVERTED.   DOOR AREA HEATER CB PULLED R12 ON OVERHEAD P11 PANEL TO SEE IF ODOR GOES AWAY. THERE IS NO SIGN OF ANY SMOKE. REPLACED RT AFT DOOR HEATER.  WARMING OVEN DIRECTLY BELOW W51 HAD MELTED PLASTIC INSIDE CAUSING BURNED ODOR IN AFT GALLEY. CLEANED OUT OVEN AND RAN FOR SEVERAL HOURS. CHECKS OK. REPLACED OVEN.
